• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Apr 24, 2017 News! Vol.6, No.3 has been indexed by EI (Inspec).   [Click]
  • Jun 26, 2017 News!Vol 7, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue   [Click]
General Information
    • ISSN: 2010-3697
    • Frequency: Bimonthly
    • DOI: 10.7763/IJMO
    • Editor-in-Chief: Prof. Adrian Olaru
    • Executive Editor: Ms.Yoyo Y. Zhou
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, Google Scholar, EI (INSPEC, IET).
    • E-mail ijmo@iacsitp.com
Editor-in-chief
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2016 Vol.6(4): 233-237 ISSN: 2010-3697
DOI: 10.7763/IJMO.2016.V6.532

Paths on Ordered Edges in Non-oriented Graphs and Economic Networks Modeling

Serge A. Tishchenko and Alexander K. Kovaldji
Abstract—In many applications, information is naturally represented as networks of interlinked agents. Any communication has its costs and, therefore, the research of best and fastest ways to exchange information is an important field in applied mathematics. Graph theory, economic networks and, more precisely in this article, the study of paths on ordered edges in critical networks can by very fruitful in such modeling problems. In this article we will consider the Gossips and Telephones problem to illustrate such methods in Information Networks modeling.

Index Terms—Graph theory, paths on ordered edges, gossip problem.

Serge A. Tishchenko is with the Yamaguchi University, Yamaguchi, Japan (e-mail: tichtch@yahoo.fr).
Alexander. K. Kovaldji is with the Litsey Vtoraya Shkola, Russia (e-mail: koval-dji@yandex.ru).

[PDF]

Cite: Serge A. Tishchenko and Alexander K. Kovaldji, "Paths on Ordered Edges in Non-oriented Graphs and Economic Networks Modeling," International Journal of Modeling and Optimization vol. 6, no. 4, pp. 233-237, 2016.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com